# SDR DALA2025110308007

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN HOLE 1 OF THE DOOR STOP FITTING 7 AT FRAME 1 6 RH SIDE.   REPLACED INTERCOSTAL AND FASTENERS LOCATED AT LEVEL DOOR STOP FITTING 7 AT FR 15 TO FR16 RH SIDE AND FASTENERS AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1283977).
